CureZone   Log On   Join
Re: Starting PEG Interferon
 
cschmidt Views: 1,972
Published: 19 years ago
 
This is a reply to # 48,325

Re: Starting PEG Interferon


First, don't listen entirely to the last few posts. There are many people who have gone under interferon treatment that have been cured. Its just that, unfortunately, more have not been than have have. I have gone through the same treatment that you are about to. I can tell you that if I hadn't I think I will be in worse shape now. Although I am not virus free, my enzyme counts (AST and ALT) have dropped from around 200 each to just above the normal range (about 60). I have been off for about 8 months now, and know that I will be going back on something eventually. The last few reponses were right in some aspects. Diet and exercize is most important. Stay fit and trim as much as you can. Above all, don't give up. Ok, now that all of that is said, here's what can happen:

I am assuming you will take your 1st dose, and every dose, before you go to bed. With this said, make sure you have a blanket or 2 at the foot of your bed. Each time I have started up, the 1st night is the hardest. I have always waken up in the middle of the night with major chills (I dont care if it is 85 that night, get the blankets ready). It was also hard to go back to sleep. A sleeping pill or 2 may help when you go to bed as well as an asprin or a tylenol. You will undoubtably feel tired the next days. This will improve, but only slightly. I know the top of my head always felt like someone put a brick on top of it and I was walking around all day like that.

The interferon will lower your white blood cell count, you will feel tired. Eventually you may need to go on something like neupogen to boost these back up (yes another weekly injection). The riboviron will break your red blood cells, you will run out of breath just by walking up a fligh of stairs. Eventually you will need something like Procrit (yep, you guessed it, another weekly injection). Also, your mood will change, so try to be aware of this. You will be more depressed and much much more easily agitated, so try to think before you speak. I also noticed that I had to go to the bathroom much more often.

I know I probably just hit you with a lot. Try to keep up your spirit and your diet and exercize. This stuff also makes you less hungry and you will probably drop some weight (I dropped from 155 to 138).

Good luck and God Bless
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.406 sec, (2)